MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BECTON DICKINSON NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305200
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: 305200 batch#: 2172517.It was reported by the customer that ¿needle came off syringe¿ verbatim: rcc received a complaint via email.Email(s) attached.Please initiate a complaint investigation and have it completed within 45-60 days referencing xxx record # (b)(6) for ¿needle came off syringe¿.
 
Additional Manufacturer Narrative
(b)(6) follow up a report was received indicating that the needle had detached from the syringe.As the physical sample was not returned, a comprehensive evaluation of the product could not be conducted.To support the investigation, two photographs were submitted and reviewed by our quality team.One image depicted a non-bd branded packaging shelf box, while the other showed a syringe placed on an opened box.No additional insights could be derived from the photographs.A review of the device history record (dhr) was completed for the specified material number 305200, lot 2172517.The review found no quality issues during the manufacturing process that could have contributed to the reported condition.Furthermore, there were no associated quality notifications.All manufacturing processes and final inspections were performed in accordance with specification requirements.Based on the investigation and the limited photographic evidence, the reported issue could not be confirmed.In the absence of the physical sample, it is not possible to determine a probable root cause.
 
Event or Problem Description
Additional information from customer: it has been confirmed that the needle that came off the syringe was a 30-gauge need supplied by the eye clinic and not the filter needle that came with the izervay kit.Please cancel the investigation request for the filter needle ((b)(4)).
 
Additional Manufacturer Narrative
Follow up mdr for correction.Additional information received, bd product reported was not used.Mfr#: 1911916-2025-00373 is void as a result.

Brand Name
NEEDLE FILTER 19X1-1/2 TW
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22085151
Report Number1911916-2025-00373
Device Sequence Number15180075
Product Code GAA
UDI-Device Identifier30382903052005
UDI-Public(01)30382903052005(11)220920(17)270630(10)2172517
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305200
Device Lot Number2172517
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer05/30/2025
Not provided
Initial Report FDA Received Date05/26/2025
Supplement Report FDA Received Date05/30/2025
06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown